# SDR ARWA20011203

- Difficulty date: December 5, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 51,605 hours, 27,000 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1542522
- Part serial: C1152
- Condition: Seized
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN LANDING GEAR BRAKE ASSEMBLY LOCKED-UP CAUSING NR 2 TIRE TO BLOW.  BRAKE TEMPERATURE CHECK AND WITHIN LIMITS.  REMOVED AND REPLACED NR 2 MAIN GEAR BRAKE ASSEMBLY IAW DC-8 MM 32-42-1.  REMOVED AND REPLACED NR 2 MAIN GEAR WHEEL AND TIRE ASSEMBLY IAW MM 32-40-1.  REMOVED AND REPLACED NR 1 MAIN GEAR WHEEL AND TIRE ASSEMBLY IAW MM 32-40-1.
